# SDR EIAA2010027

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 114,892 hours, 27,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 MED AFT CUTOUT BS 1719 STR 18-19R BS 1718 STR 22R-23R INTERIOR SKIN CORRODED.  CORROSION REMOVED, FABBED AND INSTALLED REPAIR PER EA-53-1244.
